Bulletin of the South Ural State University

Series “Mathematical modelling, programming & computer software”

Vestnik Yuzhno-Ural’skogo gosudarstvennogo universiteta

Seriya “Matematicheskoe modelirovanie i programmirovanie”

ISSN 2071-0216 (Print) ISSN 2308-0256 (Online)

Volume 11, no. 1

February 2017

Mathematical Modelling

5 - 14 The Cauchy Problem for the Sobolev Type Equation of Higher Order

A.A. Zamyshlyaeva, E.V. Bychkov

15 - 26 Relay Races Along a Pair of Selectable Routes

E.V. Larkin, A.V. Bogomolov, A.N. Privalov, N.N. Dobrovolsky

27 - 34 Optimization of Training Modules Choice During Multipurpose Training of Specialists

V.V. Menshikh, E.N. Sereda

35 - 43 Stable Identification of Linear Autoregressive Model with Exogenous Variables on the Basis of the Generalized Least Absolute Deviation Method

A.V. Panyukov, Ya.A. Mezaal

44 - 59 Inverse Problems for Mathematical Models of Quasistationary Electromagnetic Waves in Anisotropic Nonmetallic Media with Dispersion

S.G. Pyatkov, S.N. Shergin

60 - 74 Solving a Routing Problem with the Aid of an Independent Computations Scheme

A.G. Chentsov, A.M. Grigoryev, A.A. Chentsov

Programming & Computer Software

75 - 83 Algorithm of Effective Transportation Work for Cargo Traffic

M.V. Buyanov, A.I. Kibzun

84 - 94 Software TeDy for Thermodynamical Modelling

I.V. Peshkichev, I.R. Makeyeva, O.V. Shults, V.Yu. Pugachev, V.G. Dubosarskiy, A.E. Paukova, O.V. Kuznetsova, L.N. Darina, A.A. Bochkareva

95 - 108 New Approximate Method for Solving the Stokes Problem in a Domain with Corner Singularity

V.A. Rukavishnikov, A.V. Rukavishnikov

109 - 123 Efficiency Analysis of Photogrammetric System by Simulation Modelling

S.A. Tushev, B.M. Sukhovilov

124 - 136 New Features of Parallel Implementation of N-Body Problems on GPU

S.S. Khrapov, S.A. Khoperskov, A.V. Khoperskov

Short Notes

137 - 144 Features of The Boundary Conditions in the Modelling Mesh Designs Anizogridnyh

T.V. Burnysheva, O.A. Shteinbreher, A.D. Ulyanov

145 - 151 A Numerical Method of Solving the Coefficient Inverse Problem for The Nonlinear Equation of Diffusion-Reaction

Kh.M. Gamzaev

152 - 157 Approximation of the Solution Set for a System of Nonlinear Inequalities for Modelling a One-Dimensional Chaotic Process

A.S. Sheludko